# SDR REXA201000255

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 23,244 hours, 20,830 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Missing
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ARRIVAL IN MILWAUKEE, WI (MKE), THE FLIGHT CREW REPORTED AN AIR NOISE IN THE FLIGHT DECK AREA.  A CABIN PRESSURE FLUCUATION WAS ALSO REPORTED BUT NOT ABLE TO BE QUANTIFIED.  UPON FURTHER INSPECTION, A 1.5 INCH PORTION OF THE SEAL BETWEEN THE MAIN WINDSHIELDS AT THE UPPER END OF THE CENTER POST WAS FOUND MISSING.  ALSO, AT THE LOWER AFT CORNER OF THE FIRST OFFICER MAIN WINDSHIELD AT THE I-STRAP THE SEALANT HAS FLOWED AND WAS NOT CURED PRIOR TO FLIGHT AFTER THE I-STRAP WAS INSTALLED.  NO OTHER DISCREPANCIES WERE NOTED DURING THE POST FLIGHT INSPECTION.  ONE TIME FERRY FLIGHT FROM MKE TO TYS IAW STS ENGINEERING EA 5-2010-265 AND PA 56-010 WHERE THE WINDSHIELD SEALANT WAS PROPERLY INSTALLED IAW CRJ 200 AMM 56-11-01.
